# SDR 2005FA0000679

- Difficulty date: December 20, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: GA12P0201
- Part serial: B86783
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOAT DEVICE FAILED.  MFG RECOMMENDED CELL PRESSURE TEST.  DOM: MAY 1981.  (K)
